# SDR AALA202509165493

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 33,484 hours, 13,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANTS JUMPSEAT FLASHLIGHT DOES NOT WORK.  REPLACED INBD FLASHLIGHT BATTERY IN FORWARD FLIGHT ATTENDANT JUMPSEAT. OPS CHECKED GOOD. PER AMM 25-64-00.
